# SDR CALA2013081490436

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,112 hours, 22,759 cycles
- Engine: Pwa PW2040
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID HANDSET INOPERATIVE.  FOUND BAD HANDSET.  REPLACED HANDSET AND REF PTT 1122006 FOR ADDITIONAL REPAIRS.
